Open Access
Translator Disclaimer
July, 1977 A Convergence Theorem in $L$-Optimal Design Theory
Jia-Yeong Tsay
Ann. Statist. 5(4): 790-794 (July, 1977). DOI: 10.1214/aos/1176343902

Abstract

It is shown that the Fedorov procedure for finding $L$-optimal designs always converges to an $L$-optimal design, even when the limiting design is singular. Two lemmas are given first. An example illustrates the case of singular limiting design.

Citation

Download Citation

Jia-Yeong Tsay. "A Convergence Theorem in $L$-Optimal Design Theory." Ann. Statist. 5 (4) 790 - 794, July, 1977. https://doi.org/10.1214/aos/1176343902

Information

Published: July, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0355.62067
MathSciNet: MR438604
Digital Object Identifier: 10.1214/aos/1176343902

Subjects:
Primary: 62K05

Keywords: $L$-optimal design , information matrix , iterative procedure , Optimal experimental designs , regression model

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.5 • No. 4 • July, 1977
Back to Top